# SDR A6WA2018020545607

- Difficulty date: January 28, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 35,265 hours, 34,669 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Retainer
- Part number: 60137003
- Condition: Cracked
- Location: Pylon Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SEAL RETAINER ON PANEL 412BT.  REPAIRED THE SEAL RETAINER IAW 16-363.
